# SDR E4EB2015120713

- Difficulty date: August 17, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR A016589, FOUND INTERNAL PRODUCTION DOUBLER EXFOLIATED, LT WING LE STATION XFS 304.000.  REMOVED DOUBLER & REMOVED SURFACE CORROSION.  FABRICATED & INSTALLED REPLACEMENT DOUBLER IAW SRM.
